# SDR ASOA2015022512271

- Difficulty date: February 21, 2015
- Submitted: February 25, 2015
- Operation: Air carrier
- Aircraft: N842AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7304
- Aircraft time: 34,962 hours, 31,675 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: None
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR WILL NOT OPEN,  OPENED PAX DOOR ALL CHECKS GOOD IAW AMM 52-11-00.
